# SDR 2007FA0000976

- Difficulty date: October 29, 2007
- Submitted: October 29, 2007
- Operation: General aviation
- Aircraft: N400CP
- Make and model: Israel ASTRA SPX
- Aircraft serial: 131
- Engine: Alidsg TFE7313AR
- Engine time: 1,629 hours, 1,023 cycles
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 30606266
- Part serial: 990322903152
- Condition: Separated
- Location: Lpt3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAW SERVICE BULLETIN TFE731-72-5175.  BLADE SEPARATION ON ONE LPT3 BLADE AS LISTED IN TABLE 1 OF S/B 72-5175.
